Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 376362, 8 pages
http://dx.doi.org/10.1155/2015/376362
Research Article

A Smoothening Method for the Piecewise Linear Interpolation

Department of Statistics and Computer Science, Kunsan National University, Gunsan 573-701, Republic of Korea

Received 11 May 2015; Accepted 2 July 2015

Academic Editor: Xiao-wei Gao

Copyright © 2015 Beong In Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Beong In Yun, “A Smoothening Method for the Piecewise Linear Interpolation,” Journal of Applied Mathematics, vol. 2015, Article ID 376362, 8 pages, 2015. https://doi.org/10.1155/2015/376362.